Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some integrals relating to the $ I\sb{e}$-function

Author: Shigehiko Okui
Journal: Math. Comp. 41 (1983), 613-622
MSC: Primary 33A40; Secondary 94A05
MathSciNet review: 717707
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Various integrals relating to the $ {I_e}$-function

$\displaystyle {I_e}(k,z) = \int_0^z {{e^{ - x}}{I_0}(kx)\;dx,} $

which finds a wide variety of applications in the fields of statistical communication theory and noise analysis, are evaluated in closed form.

References [Enhancements On Off] (What's this?)

  • [1] S. O. Rice, Statistical properties of a sine wave plus random noise, Bell System Tech. J. 27 (1948), 109–157. MR 0023483,
  • [2] Minoru Nakagami, On the intensity distribution 2R\over√(𝛼𝛽)exp[-R^{2}\over2 (1\over𝛼+1\over𝛽)]I_{0} (R^{2}\over2[1\over𝛽-1\over𝛼]) and its application to signal statistics, J. Res. Nat. Bur. Standards Sect. D 68D (1964), 995–1003. MR 0165836
  • [3] W. R. Bennett & J. R. Davey, Data Transmission, McGraw-Hill, New York, 1965.
  • [4] S. Okui, N. Morinaga & T. Namekawa, "Statistical properties of maximal ratio combining diversity in correlated m-fading environments," Trans. IECE Japan, v. 62-B, 1979, pp. 283-290.
  • [5] F. Adachi, "Selection and scanning diversity effects in a digital FM land mobile radio with limiter discriminator detection," Trans. IECE Japan, v. 64-E, 1981, pp. 398-405.
  • [6] R. F. Pawula, S. O. Rice & J. H. Roberts, "Distribution of the phase angle between two vectors perturbed by Gaussian noise," IEEE Trans. Comm., v. COM-30, 1982, pp. 1828-1841.
  • [7] A. Erdelyi et al. (ed.), Higher Transcendental Functions, Vols. 1-3, McGraw-Hill, New York, 1955.
  • [8] A. Erdelyi et al. (ed.), Tables of Integral Transforms, Vols. 1 and 2, McGraw-Hill, New York, 1955.
  • [9] I. S. Gradshteyn & I. M. Ryzhik, Tables of Integrals, Series, and Products, Corrected and enlarged edition, Academic Press, New York, 1980.
  • [10] Yudell L. Luke, Integrals of Bessel functions, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1962. MR 0141801
  • [11] F. A. J. Ford, Some infinite integrals involving products of Bessel functions, J. London Math. Soc. 41 (1966), 728–730. MR 0200493,
  • [12] William C. Lindsey, Infinite integrals containing Bessel function products, J. Soc. Indust. Appl. Math. 12 (1964), 458–464. MR 0167659
  • [13] M. M. Agrest and M. S. Maksimov, Theory of incomplete cylindrical functions and their applications, Springer-Verlag, New York-Heidelberg, 1971. Translated from the Russian by H. E. Fettis, J. W. Goresh and D. A. Lee; Die Grundlehren der mathematischen Wissenschaften, Band 160. MR 0346209
  • [14] Keith R. Lassey, On the computation of certain integrals containing the modified Bessel function 𝐼₀(𝜉), Math. Comp. 39 (1982), no. 160, 625–637. MR 669654,
  • [15] Fritz Oberhettinger and Larry Badii, Tables of Laplace transforms, Springer-Verlag, New York-Heidelberg, 1973. MR 0352889
  • [16] A. H. Nuttall, Some Integrals Involving the Q-Function, NUSC Tech. Report 4297, 1972.
  • [17] Shigehiko Okui, Complete elliptic integrals resulting from infinite integrals of Bessel functions, J. Res. Nat. Bur. Standards Sect. B 78B (1974), 113–135. MR 0352566
  • [18] Shigehiko Okui, Complete elliptic integrals resulting from infinite integrals of Bessel functions. II, J. Res. Nat. Bur. Standards Sect. B 79B (1975), no. 3-4, 137–170. MR 0419888

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A40, 94A05

Retrieve articles in all journals with MSC: 33A40, 94A05

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society